# SDR EVAS91004

- Difficulty date: February 1, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N1643
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Engine: Ge CF680C2B2
- System (JASC): 7100 · Powerplant System
- Part: Hmu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, C

## Discrepancy

DURING TAKE OFF, NR 1 ENGINE LOW N2 THEN FLAME OUT. ON GROUND REPLACED EEC & HMU, OPR CHECKED NORMAL.
